# SDR FXGAN351CE1

- Difficulty date: August 7, 2010
- Submitted: August 13, 2010
- Operation: Air carrier
- Aircraft: N351CE
- Make and model: Doug C-118A
- Aircraft serial: 44599
- Aircraft time: 34,006 hours
- System (JASC): 5711 · Wing Spar
- Part: Fitting
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK DETECTED ON THE INBOARD CENTER SPAR UPPER FITTING.
